



## **Gold Coast Marathon - CUT OFF POLICY**

Each race of the Gold Coast Marathon has an official cut off time in which participants must complete their race. These cut off times are enforced so roads can be re-opened to the public in accordance with event permits.

It is important that all participants read the full cut off policy. Six key points of information:

- 1. Start line time closure
- 2. Official cut-off times (gun times)
- 3. Kilometre pace required to finish within the race cut off time
- 4. Progressive race cut off times along the course
- 5. Locations where officials will monitor and enforce the race cut off times
- 6. Disqualification

Official cut off times and the selected locations for enforcement are detailed below in race specific sections. These are all based off the **gun time** i.e. the time when the starting gun is fired. Course officials will issue warnings throughout the course and have the authority to remove participants from the race at any of the listed cut off locations where a participant is behind the cut off time and their safety or event progress is compromised.

It is important to note it remains the participant's responsibility to ensure they finish within the official cut-off time. The pace guideline included for each race will assist participants with their training and race day pacing, especially those who start their race towards the back of the field according to their designated start zone. Should a participants' gun finish time fall outside the official cut-off time an official result will not be published or provided.

Event organisers are committed to all participants having a great experience at the Gold Coast Marathon. To avoid disqualification, event organisers strongly suggest that all participants familiarise themselves with the cut off policy for their chosen race.











## **CUT OFF ENFORCEMENT POINTS**

## Saturday 6 July 2019

SOUTHERN CROSS UNIV	ERSITY 10KM RUN							
Start Time:	6:30am							
Official Cut Off Time:	1 hour 40 minutes (Gun time)							
Finish Line Closes:	8:10am							
Pace Guideline:	Participants must be able to	maintain a 9 minute p	er kilometre p	ace				
	or better once crossing the s	tart line						
Cut Off Point	Location	Intersection (Approximate)	KM Mark	Duration from Gun Time	Time			
1. Start Line Closes	Gold Coast Highway	Nerang Street	0	10mins	6:40am			
2. Sundale Bridge	Gold Coast Highway	Ada Bell Way	2	28mins	6:58am			
3. Marine Parade	Marine Parade	Central Street	8	1hr 22mins	7:52am			
4. Gold Coast Highway	Gold Coast Highway	Stevens Street	9	1hr 31mins	8:01am			
4. Oolu Coast Ingilway	Gold Coast Fighway	Slevens Slieel			0.014111			

GOLD COAST AIRPORT FUN RUN								
Start Time:	8:00am							
Official Cut Off Time:	1 hour 20 minutes (Gun time)							
Finish Line Closes:	9:20am							
Pace Guideline:	Participants must be able to ma	aintain a 12 minute	10 second per	kilometre pace				
	or better once crossing the start line							
Cut Off Point	Location	Intersection (Approximate)	KM Mark	Duration from Gun Time	Time			
Cut Off Point 1. Start Line Closes	Location Gold Coast Highway		KM Mark 0		Time 8:10am			
		(Approximate)		Gun Time				
1. Start Line Closes	Gold Coast Highway	(Approximate) Nind Street	0	Gun Time 10 mins	8:10am			

GARMIN 2KM JUNIOR D	ASH						
Start Time:	9:25am						
Official Cut Off Time:	20 minutes (Gun time)						
Finish Line Closes:	9:45am						
Pace Guideline:	Participants must be able to maintain a 9 minute per kilometre pace						
	or better once crossing th	e start line					
Cut Off Point	Leastian	Intersection	KM	Duration from	Time		
Cut On Point	Location	(Approximate)	Mark	Gun Time	Time		
1. Start Line Closes	Gold Coast Highway	Nind Street	0	2 mins	9:27am		

Nind Street

**Broadwater Parklands** 

GARMIN 4KM JUNIOR D	ASH						
Start Time:	9:40am						
Official Cut Off Time:	40 minutes (Gun time)						
Finish Line Closes:	10:20am						
Pace Guideline:	Participants must be able to maintain a 9 minute per kilometre pace						
or better once crossing the start line							
	or better once crossing the						
Cut Off Deint			KM	Duration from	Time		
Cut Off Point	or better once crossing the Location	start line		·	Time		
Cut Off Point 1. Start Line Closes		start line Intersection	KM	Duration from	Time 9:42am		

2. Finish Line Closes

20 mins

9:45am

2

## Sunday 7 July 2019

ASICS HALF MARATHON							
Start Time:	6:00am						
Official Cut Off Time:	3 hours 20 minutes (Gun time)						
Finish Line Closes:	9:20am						
Pace Guideline:	Participants must be able	to maintain an 8 min	ute 30 se	cond per kilometre	pace		
	or better once crossing th	e start line					
Cut Off Point	Location	Intersection (Approximate)	KM Mark	Duration from Gun Time	Time		
1. Start Line Closes	Gold Coast Highway	Nind Street	0	20 mins	6:20 am		
2. Runaway Bay Shopping Centre	Bayview Street	Lae Drive	6	1 hr 12 mins	7:12 am		
3. South of Northern Turn	Esplanade	Bruce Ave	10	1 hr 46 mins	7:46 am		
4. Runaway Bay	Bayview Street	Jennifer Ave	15	2 hrs 28 mins	8:28 am		
5. Marine Parade	Marine Parade	Broad Street	18	2 hrs 54 mins	8:54 am		
6. Stevens Street	Gold Coast Highway	Stevens Street	20	3 hrs 10 mins	9:10 am		
7. Finish Line Closes	Broadwater Parklands	Nind Street	21.1	3 hrs 20 mins	9:20 am		

WHEELCHAIR 15KM	A & MARATHO	)N*				
Start Time:		7:15am				
Official Cut Off Time	e: 15km	2 hours 25 mins (Gun time)				
	Marathon	6 hours 45 minutes (Gun time)				
Finish Line Closes:	15km	9:40am (note that the finish line is the 15km point of the marathon course)				
	Marathon	2:00pm				
Pace Guideline: Participants must be able to maintain a 9 minute 35 second per kilometre pace or better once crossing the start line						
Cut Off P	oint	Location	Intersection (Approximate)	KM Mark	Duration from Gun Time	Time

cut on Point	Location	(Approximate)	Mark	Gun Time	Time	
1. Start Line	Gold Coast Highway	Nerang Street	0	0 mins	7:15am	
2. 15km Finish Line	Burleigh Heads	Sixth Avenue	15	2 hrs 25 mins	9:40am	
3. Marathon Finish Line	Broadwater Parklands	Nind Street	42.2	6 hrs 45 mins	2:00pm	
* Additional Wheelchair Marathon cut off points will be enforced in line with the Gold Coast Marathon cut off times listed						
below.						

GOLD COAST MARATHON	
Start Time:	7:20am
Official Cut Off Time:	6 hours 40 minutes (Gun time)
Finish Line Closes:	2:00pm
Pace Guideline:	Participants must be able to maintain a 9 minute 14 second per kilometre pace
	or better once crossing the start line

Cut Off Point	Location	Intersection (Approximate)	KM Mark	Duration from Gun Time	Time
1. Start Line Closes	Gold Coast Highway	Nerang Street	0	10 mins	7:30 am
2. Nth of Southern Turn	The Esplanade	Sixth Avenue	15	2 hrs 29 mins	9:49 am
3. Hythe Street	Gold Coast Highway	Hythe Street	18	2 hrs 57 mins	10:17am
4. Albatross Avenue	Albatross Avenue	Surf St	20	3 hrs 15 mins	10:35 am
5. Northcliffe Terrace	Northcliffe Terrace	Frederick St	25	4 hrs 02 mins	11:22 am
6. Gold Coast Highway	Gold Coast Highway	Waterways Drive	30	4 hrs 48 mins	12:08 am
7. Marine Parade	Marine Parade	Clark Street	35	5 hrs 34 mins	12:54 pm
8. Marine Parade	Marine Parade	Central Street	40	6 hrs 20 mins	1:40 pm
9. Finish Line Closes	Broadwater Parklands	Nind Street	42.2	6 hrs 40 mins	2:00 pm